Education
Educational Qualifications
B.Sc.( Hons.School)

-1977

Punjab University (Chandigarh, Chandigarh, India)

M.Sc Honors School

-1978

Punjab University (Chandigarh, Chandigarh, India)

M.Phil

-1979

Punjab University (Chandigarh, Chandigarh, India)

Ph.D

-1998

Punjab University (Chandigarh, Chandigarh, India)

Professional Experience
Professor

Department of Mathematics

Responsibilites:
Professor

1987 -to- 1988

University of Alberta

Responsibilites:
Achievements
Awards & Honours
Selected as Fellow of the National Academy of Sciences, Allahabad in 2002.

in 2002

Research Paper/Articles Published
A note on the weight distribution of minimal constacyclic codes, to appear in the Bulletin of Malaysian Mathematical Sciences Society.

Authors: 3

Explicit determination of certain minimal constabelian codes.

Journal: Finite Fields Appl. 18 (2012), no. 6, 1037–1060.

Authors: 3

A note on constabelian codes.

Journal: Asian-Eur. J. Math. 5 (2012), no. 2, 1250016, 5 pp.

Authors: 3

Explicit determination of certain minimal abelian codes and their minimum distances.

Journal: Asian-Eur. J. Math. 5 (2012), no. 1, 1250002, 24 pp.

Authors: 3

Surprises and counterexamples in real function theory.

Journal: Texts and Readings in Mathematics, 42. viii+290 pp. ISBN: 978-81-85931-71-5; 81-85931-71-2

Authors: 3

Regular difference covers

Journal: Kyungpook Math. J. 45 (2005), no. 1, 137–152.

Authors: 4

The public key cryptography.

Journal: Elliptic curves, modular forms and cryptography 287–301,

Authors: 1

Cryptography

Journal: Elliptic curves, modular forms and cryptography (Allahabad, 2000), 269–274

Authors: 1

Elliptic curves, modular forms and cryptography.

Journal: Proceedings of the Advanced Instructional Workshop on Algebraic Number Theory held in Allahabad,

ISSN/ISBN No: ISBN: 81-85931-42-9 | Authors: 4

Passi, I. B. S. Algebraic elements in alternative loop algebras.

Journal: Comm. Algebra 29 (2001), no. 4, 1595–1607.

Authors: 3

Jordan decompositions in alternative loop rings.

Journal: Rend. Circ. Mat. Palermo (2) 50 (2001), no. 1, 117–128.

Authors: 3

Hypercentral units in alternative integral loop rings.

Journal: J. Algebra 231 (2000), no. 1, 406–413.

Authors: 2

Residual properties of unit loops and augmentation ideals of alternative loop rings.

Journal: Comm. Algebra 28 (2000), no. 3, 1533–1551.

Authors: 3

Unit groups of group rings. Algebra, 29–39,

Journal: Trends Math., Birkhäuser, Basel, 1999

Authors: 3

Jürgen Large subgroups in the unit groups of arithmetic orders.

Journal: J. Algebra 178 (1995), no. 2, 512–529

Authors: 2

Generic differential equations and Picard-Vessiot extensions.

Journal: Rend. Sem. Mat. Univ. Politec. Torino 52 (1994), no. 4, 353–358.

Authors: 2

Generic modules of linear differential forms and Picard-Vessiot extensions in arbitrary characteristic.

Journal: Indian J. Pure Appl. Math. 25 (1994), no. 5, 495–506.

Authors: 3

Residually Lie nilpotent group rings.

Journal: Arch. Math. (Basel) 58 (1992), no. 1, 1–6.

Authors: 2

Lie-nilpotency indices of group algebras.

Journal: Bull. London Math. Soc. 24 (1992), no. 1, 68–70

Authors: 3

An induction theorem for units of $p$ -adic group rings.

Journal: Canad. Math. Bull. 34 (1991), no. 1, 31–35.

Authors: 2

On the generators of subgroups of unit groups of group rings.

Journal: Bol. Soc. Brasil. Mat. (N.S.) 20 (1990), no. 2, 87–93.

Authors: 1

Corrigendum: "Conjugacy classes of torsion units of the integral group ring

Journal: Comm. Algebra 18 (1990), no. 1, 285–286.

Authors: 2

Al Residual solvability of unit groups of local group rings.

Journal: Comm. Algebra 17 (1989), no. 11, 2635–2662.

Authors: 2

Residual solvability of the unit groups of group algebras.

Journal: Group theory (Singapore, 1987), 267–274, de Gruyter, Berlin, 1989.

Authors: 2

Residual solvability of the unit groups of rational group algebras.

Journal: Arch. Math. (Basel) 48 (1987), no. 3, 213–216.

Authors: 2

Certain conjugacy classes of units in integral group rings of metacyclic groups.

Journal: J. Number Theory 18 (1984), no. 2, 215–228.

Authors: 3

Conjugacy classes of torsion units of the integral group ring of $D_{p}$.

Journal: Comm. Algebra 11 (1983), no. 14, 1607–1627

Authors: 2

Torsion units of integral group rings of metacyclic groups.

Journal: J. Number Theory 17 (1983), no. 2, 270–283.

Authors: 2

Others
Research Interest: Algebra – Specialization in Group Rings and arithmetic orders in associative algebras.
Project Work
Professional Association